Journal of Statistical Physics

, Volume 16, Issue 5, pp 399–413

Solution of the Yukawa closure of the Ornstein-Zernike equation

  • J. S. Høye
  • L. Blum

DOI: 10.1007/BF01013184

Cite this article as:
Høye, J.S. & Blum, L. J Stat Phys (1977) 16: 399. doi:10.1007/BF01013184


The solution of the Ornstein-Zernike equation with Yukawa closure [c(r)=\(\sum\limits_i {K_i e^{ - z_i (r - 1)} /r} \) forr>1] is generalized for an arbitrary number of Yukawas, using the Fourier transform technique introduced by Baxter. Full equivalence to the results of Waisman, Høye, and Stell is proved for the case of a single Yukawa. Finally, a convenient form of the Laplace transform ofg(s) is found, which can be easily inverted to give a stepwise, rapidly converging series forg(r).

Key words

Mean spherical modelsimple fluidsOrnstein-Zernike equationBaxter methodgeneralized mean spherical model

Copyright information

© Plenum Publishing Corp 1977

Authors and Affiliations

  • J. S. Høye
    • 1
  • L. Blum
    • 2
  1. 1.Institutt for Teoretisk FysikkUniversitetet i TrondheimTrondheim-NTHNorway
  2. 2.Department of Mechanical EngineeringState University of New York at Stony BrookStony Brook
  3. 3.Physics Department, College of Natural SciencesUniversity of Puerto RicoRio Piedras